View Full Version : how to get adderall out of my system i don't feel good.


scaredadd
10-03-07, 06:53 PM
hey everyone!
i have a quick question...i used to take adderall when i was a teenager. i'm 22 now and my doctor put me back on it about 3 months or so ago. i'm always scared like everyday when i take it, that it will be too much for my body or that it will make me stay up all night or something bad.
question:
i have taken five 10mg today. total 50mg. i have a HORRIBLE headache that i've had for about 2 weeks now. i get migraines. i just took a relpax about 15 minutes ago. if i took my last adderall an hour and 15 minutes ago, how long does that stay in your system? j/w cause my relpax usually starts working in about 15 minutes or so, but it hasn't this time. i tried to lie down but my mind is racing bad, and my heart is beating sooo fast!
anybody know when this will stop? or what i can do (eat, drink, do) to make me feel better soooon???

thanks!!

jeremynd
10-03-07, 10:27 PM
Drink some orange juice/vitamin c or any type of citric acid. I heard it tends to kill the adderall in most people.

ozchris
10-03-07, 11:37 PM
Yeah just drink some juice and/or water. stay away from caffeine. try to keep yourself distracted with something like TV or a movie, maybe clean the house.

It should start to settle down soon but I think you should talk to your doctor about this. It's not worth taking if it makes you scared every single time.

Have you been on 50mg for long? or did you take a bit extra today?

Just remember that 50mg won't hurt you, it's mostly your mind playing tricks. Remember it will be over very soon you just need to wait it out and everything will be ok.

QueensU_girl
10-04-07, 02:11 AM
If you have heart palpitations (noticing/really FEELING your heartbeat), tachycardia (racing heartbeat) and dyphoria (feeling awful) that badly, maybe you should go to the hospital?

PS On any OTHER MEDS too?
(esp any antidepressants, nasal sprays, inhalers, herbals, birth control pills, or cold meds?)

Talk to your doctor TOO.

Newbie28
10-04-07, 09:29 AM
Along with orange juice, or any other thing containing citric acid, a complex vitamin B should help too.

orizoncomes
10-06-07, 03:48 AM
Milk will help relax you...the calcium will also be good for your BP which Im sure is higher than it should be if your experiencing these symptoms. It is most likely the headaches are being caused by elevated Blood pressure. You can take the vitamins and such but you should be on a multi-vitamin anyways. These type of meds get out of your system pretty quickly so you should be feeling fine within a few days.

hoosiergirl
10-06-07, 02:39 PM
call your doctor asap or go to an emergency room and get your B/p and heart rate checked....

hoosiergirl
10-06-07, 02:39 PM
....also, please update us on how you are doing